Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Back pain, ct test done, hurt during exercise, lower abdomen pulsating, taking senokot, back hurts, constipation, gas

iin 2009..I had severe back pain after I was just painting & couldn t stand up straight..had ct done..showed 6mm bulging disc ..L4L5..flares up every now & then..but 3 weeks ago during exercising..hurt it again its not getting better..but it seems like something from my lower abdomen is pushing on it..I have to take senokot daily or I won t have a bm..I eat healthy.. fiber ..but when I have gas..or back hurts so much!
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

It is better to go to a physiotherapy centre regularly for your problem as they give you hot packs , ultrasonics and TENS for your back problem

Do not exercise on your own as it might cause more damage

For constipation take lactitol under your doctor's prescription

Take care
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor